ARS Rash after protected sex
Oct 3, 2012
Hi, I had a protected sex 18 days before with a strange women (I used condom kept in y pocket and forgot to remove it after and slept).I didnt had proper erection as I was under Alcohol influence. Intercourse was not complete. After a week I started taking Doxycycline and Aciclovir. On third day after taking medicines (2nd week) I had a severe pain in my troat and started facing difficulty in swallowing. I stopped taking medicines on 5th day (end of 2nd week) and throat was okay after that. Now after 18 days of possible exposure, I have strted feeling itching on face, back of nack, sourder, hands. chest , stomach and leg. Also can see Rash on face. I request if you can help me in evaluation my risk.
Response from Mr. Cordova
From the situation you have described to me, HIV transmission is unlikely. An HIV test at the 90 day mark could tell for certain though. The rash you are describing has nothing to do with HIV. When someone experiences a rash as part of ARS, it is not a stand alone symptom. It would accompany other symptoms such as a fever and body aches. I would suggest a visit to your doctor or a clinic to determine other possible causes. Good luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- I Have Severe Symptoms Of Acute Hiv Infection After 4 Weeks
- Percentage Risk Of Contracting Hiv Through Finger Prick
- Can You Be Infected With Hiv While Being Tested With The Needle?
- Cases Of Hiv From Nail Salons
- Cases Of Men Getting Hiv From Women
- Will Z Pack Take Care Of Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.